Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Oscar Zariski
Title: Le problème des modules pour les branches planes
Additional book information: with an appendix by Bernard Teissier. Hermann, Paris, 1986, 209 pp., $28.00. ISBN 2-7065-6036-4.

References [Enhancements On Off] (What's this?)

  • 1. K. Brauner, Zur Geometrie der Funktionen zweier complexen Veränderlichen, III, IV, Abh. Math. Sem. Hamburg 6 (1928), 8-54.
  • 2. W. Burau, Kennzeichnung der Schlauchhnoten, Abh. Math. Sem. Hamburg 9 (1932), 125-133. MR 166066
  • 3. C. Delorme, Sur la dimension d'un espace de singularité, C. R. Acad. Sci. Paris 280 (1975), 1287-89. MR 437544
  • 4. D. Eisenbud and W. Neumann, Three-dimensional link theory and invariants of plane curve singularities, Ann. of Math. Studies, No. 110, Princeton, 1985. MR 817982
  • 5. F. Enriques and O. Chisini, Lezioni sulla theorie geometrica delle equazioni e delle funzioni algebriche, 3 vols., Bologna, 1915, 1918, and 1925.
  • 6. E. Hecke, Lectures on the theory of algebraic numbers, Graduate Texts in Math., vol. 77, Springer-Verlag, Berlin and New York, 1981. MR 638719
  • 7. M. Lejeune and B. Teissier, Clôture integrale des ideaux et équisingularité, Sém. École Polytechnique, (1973-1974).
  • 8. J. Milnor, Singular points of complex hypersurfaces, Ann. of Math. Studies, No. 61, Princeton, 1968. MR 239612
  • 9. H. C. Pinkham, Deformations of algebraic varieties with G, Astérisque 20 (1974).
  • 10. J. G. Semple and G. T. Kneebone, Algebraic curves, Oxford, 1959. MR 124801
  • 11. S. Washburn, Analytically trivial families of local rings, J. Algebra 35 (1975), 528-533. MR 371890
  • 12. O. Zariski, On the topology of algebroid singularities, Amer. J. Math. 54 (1932), 453-465. MR 1507926
  • 13. O. Zariski, Studies in equisingularity. I. Equivalent singularities of plane algebroid curves, Amer. J. Math. 87 (1965), 507-536. MR 177985
  • 14. O. Zariski, Studies in equisingularity. II. Equisingularity in codimension 1 (and characteristic zero), Amer. J. Math. 87 (1965), 972-1006. MR 191898
  • 15. O. Zariski, Studies in equisingularity. III. Saturation of local rings and equisingularity, Amer. J. Math. 90 (1968), 961-1023. MR 237493
  • 16. O. Zariski, Characterization of plane algebroid curves whose module of differentials has maximum torsion, Proc. Nat. Acad. Sci. U.S.A. 56 (1966), 781-786. MR 202716

Review Information:

Reviewer: Sherwood Washburn
Journal: Bull. Amer. Math. Soc. 18 (1988), 209-214
DOI: https://doi.org/10.1090/S0273-0979-1988-15651-0